Bulletin of the American Mathematical Society

A problem of Robinson

P. R. Garabedian

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 55, Number 10 (1949), 917-922.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183514154

Mathematical Reviews number (MathSciNet)
MR0032746

Zentralblatt MATH identifier
0035.05501

Citation

Garabedian, P. R. A problem of Robinson. Bull. Amer. Math. Soc. 55 (1949), no. 10, 917--922. https://projecteuclid.org/euclid.bams/1183514154


Export citation

References